A 35-year-old female asked:
Disclaimer

i've been on xifaxan (rifaximin) for 2 days and i'm so bloated i look 5 months pregnant. but i don't feel any pain at all which is odd. what causes this bloating?

1 doctor answer
Dr. Anthony Fritz
33 years experience Internal Medicine
Xifaxan (rifaximin): Rifaximin (Xifaxan) can cause bloating. Please contact your health care provider if it persists or worsens.
Answered on Aug 26, 2014

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

Related questions:

A 36-year-old female asked:
Dr. Milton Alvis, jr
41 years experience Preventive Medicine
No test has perfect: accuracy. Study: https://www.google.com/#q=hydrogen+breath+test+for+SIBO for overview. Medical industry commonly promotes simple ideas for complex iss ... Read More
A 69-year-old male asked:
Dr. Silviu Pasniciuc
27 years experience Internal Medicine
Gi consult: Would recommend Gi consult. There may be more than 1 reason for your symptoms. Bacterial overgrowth seems to have been addressed. Upper endoscopy with ... Read More
A 35-year-old female asked:
Dr. Frank Kuitems
39 years experience Internal Medicine
Yes: Yes bloating can be from increased air /gas in colon and tew change in bacterial flora (mixture of bacteria in the colon).If not improved in 2 or 3 we ... Read More
1
1 thank
A 21-year-old female asked:
Dr. Gurmukh Singh
49 years experience Pathology
Weight loss: Weigh yourself to see if you have gained weight. Losing weight would be helpful, easier said than done. For good health - Have a diet rich in fresh ve ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month